Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print
ISSN
0075-4102
See all formats and pricing
More options …
Volume 2002, Issue 542

Issues

Spherical contractions and interpolation problems on the unit ball

Jög Eschmeier / Mihai Putinar
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2002.007

About the article

Published Online: 2006-01-23

Published in Print: 2002-01-29


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2002, Issue 542, Pages 219–236, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2002.007.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gelu Popescu
Pacific Journal of Mathematics, 2006, Volume 225, Number 1, Page 155

Comments (0)

Please log in or register to comment.
Log in